I have generalized edema, fatigue, anemia and high blood pressure (hypertension). The following also describe me: Hair loss and Abdominal bloating?

PCOS. Your constellation of symptoms suggests polycystic ovary syndrome, but really, with so many issues, a complete health check up and on-going care is indicated. While we like to tie everything neatly up into a single package (diagnosis), it's not always possible.

Related Questions

What medication is best for mild high blood pressure w/o risk to asthmatic & w/o even the 1% possibility of hair loss?

Your doc can choose. We usually avoid a class of med called beta-blocker in treating BP in asthmatics, but beta-1 selective bb has minimal effect on asthma. Aldactone (spironolactone) can reduce hair growth, but only used in heartfailure or severe bp. BP meds generally don't cause hair loss unless BP is drastically n rapidly reduced (reducing blood to scalp) which may affect hairgrowth for first few months. Minoxidil causes hairgrowth. Read more...
Hair loss. Rather than look for the drug which will absolutely not cause hair loss, perhaps you should pick a drug with a smaller chance of this happening, with the understanding that unexpected side effects occur with most medications. Spironolactone is a realtively weak diuretic, but is less likely to cause hair loss than beta blockers or calcium blockers. Read more...

I'm taking Norvasc (amlodipine) for my high blood pressure, it seems that I'm noticing a bit of hair loss, but no other side effects?

Hair loss from meds. Some medications are known to cause hair loss. I would recommend being seen by a dermatologist who is expert in the hair loss and determin if the cause of your hair loss is due to Norvasc (amlodipine) you are taking or due to other causes. Read more...

Is loniten (minoxidil) used for high blood pressure anymore, or just to make hair grow?

See below. Minoxidil by mouth is a potent blood pressure lowering medication.A side effect of this drug is hair growth. This side effect is used generally without lowering blood pressure by preparations which are applied topically or over the skin .There are warnings that it can lower blood pressure when applied topically if "absorbed". Read more...

I am experiencing chest pain on deep breaths, sleepiness, feeling anxious (worsened by: psychological stress), fatigue, high blood pressure (hypertension) and confusion (better by: with fluids, rest) (worsened by: dehydration (fluid loss)). The followi

Sounds complicated. You have many symptoms & perhaps pre-existing conditions which we have to investigate to see if they are manifesting in new ways. We're limited to 400 characters in this forum, so consider using HealthTap Prime to discuss with a live doctor. There are no easy answers, but possibly bronchitis (lung infection), heart problems, mental health, or vascular disease could be at play. Good to seek help. Read more...
Anxiety. Your symptoms are compatible with depression/anxiety. Talk to your doctor about your conditions. Psychologic counseling can be very helpful. Meditation may also help reduce anxiety.
In the meanwhile, no caffeine . Read more...